# SDR AALA20020739

- Difficulty date: May 10, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: GEN3014
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 0153 - RIGHT GEN CONTROL OFF LIGHT CONTINUALLY CYCLED THROUGH OUT ENTIRE FLIGHT.  NO EICAS MESSAGE WHEN ON LOAD SHEDDING INDICATIONS WERE DISPLAYED WHEN OFF LIGHT ON.  FOUND RIGHT GCU FAILED WITH CODE 24-33402.  REPLACED RIGHT GCU.  ALL CHECKS GOOD.  (M)
